# SDR ASAA2021051534807

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,916 hours, 9,887 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24974
- Condition: Failed
- Location: Lt Ecs Bay
- Part time: 19,575 hours, 6,354 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAUTION LT SINGLE CHANNEL FAILURE. GROUNDED - YES. REMOVED AND REPLACED PRIMARY FLIGHT DECK TEMP CONTROL VALVE REF B737-800 AMM 21-61-21, LEAK CHECK GOOD, ACCOMPLISHED BITE CHECK NO FAULTS NOTED.
